# SDR HALA20111013456A

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 37,168 hours, 6,948 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RF DISPLAYED C SYS (INTERMITTENTLY AFTER LANDING).  PFMD EXT LEAK CHECKED & NTF TRFD HYD FROM R TO C SYS AND PERFORMED OPS TEST & OK IAW AMM 29-11-00/501.
